A 72-year-old female asked:
I have been on kessar 20mg for breast cancer since 2012. my scalp is itching like crazy as well as the skin around my waist, my armpits and lower legs. i was wondering if the tamoxifen could be the cause and what can i use to soothe the itching. ?
1 doctor answer • 1 doctor weighed in
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
Unlikely: that tamoxifen is the cause, can be a separate issue, fungal infection can be a cause, see a dermatologist, best wishes
Created for people with ongoing healthcare needs but benefits everyone.
291 viewsAnswered >2 years ago
Last updated Aug 5, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.